# SDR SWAA2024071690458

- Difficulty date: May 27, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 59,511 hours, 35,990 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED ON ACCESS PANEL 551FB TRAILING EDGE AT LT 2024-345592<[01] REPLACED ANGLE LOCATED ON ACCESS PANEL 551FB TRAILING EDGE AT LT IAW B737-700 SRM 51-10-02 ITEM 9 AND B737-700 SRM 51-40-02.;[02] COMPLETED TASK CERTIFIED
